MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21810900
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref#(b)(4).This is an initial report.Investigation is still in progress; a final report will be submitted upon completion.
 
Event or Problem Description
Estimated date of incident (b)(6) 2023 it was reported that the charger port caught on fire and melted.No harm to the user or property has been reported.Further follow up is expected.
 
Event or Problem Description
Estimated date of incident (b)(6) 2023.It was reported that the charger port caught on fire and melted.No harm to the user or property has been reported.Further follow up is expected.(b)(6) 2023.No further follow up received despite attempts.No device received.
 
Additional Manufacturer Narrative
Manufacturer's ref# sf (b)(4).This is an initial report.Investigation is still in progress; a final report will be submitted upon completion.(b)(6) 2023: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.No device has been received so no testing of actual device is possible.Clinical evaluation: it was reported that the charger port melted and allegedly caught on fire.There was no harm to the user, and there is no reported property damage.It is unknown if original accessories were used.The chargers have been tested according to applicable safety standards.These risks are reduced as far as possible and the probability of occurrence of these events is considered very low.In case of moisture, sweat or dirt in the connector, there can be high temperatures inside the connector due to power dissipation when connected to the charger plug.There can be melting of the plastic around the connector and is visible to the naked eye.It is highly unlikely that the user would touch in case there appears to be melting or high temperatures.In the unlikely event of the user touching this overheated device, it can lead to superficial or minor injury that would in most cases require no medical intervention.There are no new clinical aspects (e.G., unforeseen use or clinical conditions) discovered from this event.Risk register conclusion: refer to capa0647.All resulting actions are contained within the capa which includes assessment of risks and associated updates.Device investigation on actual device was not possible, as device was not received.The charger allegedly caught on fire, however, it should be noted that none of the materials in the charger is classified as flammable.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.Manufacturer's investigation is final.This is a final report.No further information is available.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key17265010
Report Number3005650109-2023-00099
Device Sequence Number17632514
Product Code OSM
UDI-Device Identifier05708296217069
UDI-Public05708296217069
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21810900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown